# SDR DALA2018031301627

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CAP BS 1022, LONGERON 7R AND 7L.  THE CAP WAS REPAIRED IAW ETI 17-18-026, REV 1, AND ER/A 566634-14, REV ORIGINAL.
